I started taking claravis about a year ago at age 14 for severe acne. I was on it for about 5 months. Started at 80 mg per day, my back and my knees started hurting so badly I could barely get out of bed. The doctor then changed it to 40 mg per day. I have not grown in about a year - since I started taking the claravis. I am wondering if the pain was my growth plates closing. Did anyone have a similar experience?
All medicines may cause side effects, but many people have no, or minor, side effects. You can find a comprehensive and accurate list of accutane / claravis / isotretinoin side-effects here https://www.drugs.com/sfx/accutane-side-effects.html.
This is taken from the above link.
" ... Musculoskeletal
skeletal hyperostosis, calcification of tendons and ligaments, premature epiphyseal closure, decreases in bone mineral density, musculoskeletal symptoms (sometimes severe) including back pain, myalgia, and arthralgia, transient pain in the chest, arthritis, tendonitis, other types of bone abnormalities, elevations of CPK/rare reports of rhabdomyolysis."
There have been reports of growth plates closing and muscle pain as you describe when using isotretinoin. You should consult your doctor .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 4 answers
Posted 7 Jun 2010 • 1 answer
Posted 11 Aug 2013 • 4 answers
Posted 10 Oct 2013 • 1 answer
Posted 25 Jan 2018 • 0 answers